P. Cartier, Groupes formels associe Âs aux anneaux de Witt ge Âne Âralise Âs, CRAS, se Ârie A-49, p.265, 1967.

P. Cartier, Modules associe Âs A Â un groupe formel commutatif, CRAS, se Ârie A-129, 1967.

C. Contou-carre-Á and . Re, La jacobienne ge Âne Âralise Âe d'une courbe relative ; construction et proprie Âte  universelle de factorisation, CRAS, p.289, 1979.

C. Contou-carre-Á and . Re, Corps de classes local ge Âome Âtrique relatif, CRAS, t, p.292, 1981.

C. Contou-carre-Á and . Re, Jacobiennes globales relatives, in: The Grothendieck Festschrift, Progr. Math, vol.87, pp.69-109, 1990.

A. Grothendieck-(-m, . Artin-p, and . Deligne-., The Âorie des topos et cohomologie e Âtale des sche Âmas, etc), p.305

A. Grothendieck-j and . Dieudonne-Â, Elements de ge Âome Âtrie alge Âbrique, 1971.

J. Lipman, Rationnal singularities (Appendix) Volume de Âdie  au professeur Oscar Zariski, pp.36-273

D. Mumford, Lectures on curves on an algebraic surface, 1966.

J. P. Serre, Groupes alge Âbriques et corps de classes, 1959.

Y. Kawada-i and . Satake, Class formations II, Journal of the Faculty of Sciences, 1956.

A. Weil, Varie Âte Âs Abe Âliennes, 1948.

G. P. Anderson-f and . Romo, Simple proof of classical explicit reciprocity laws on curves using determinant groupoids over an artinian ring, Comm. in Alg, vol.32, issue.1, 2004.

A. Beilinson, ???-factors for the period determinants of curves, 2009.
DOI : 10.1090/fic/056/02

]. A. Bei-dr, . G. Beilinson-v, . Drinfeld-[-b-b-e-]-a, . J. Beilinson-s, . Bloch-h et al., Chiral algebras e-factors for Gauss-Manin determinants, Le symbole modere Â, Publications Mathe Âmatiques de l'IHES, pp.432-477, 1991.

[. A. Efimov-v, . Lunts-d, . Orlov-[-kr-]-k, and . Rulling, Deformation theory of objects in homothopy and derived categories III: Abelian categories, arXiv: math/0702840v3 [mathAG The generalised De Rham-Witt complex over a field is a complex of zero cycles, Journal of Algebraic Geometry, issue.12 1, pp.16-109, 2007.

M. Kapranov-e and . Vasserot, Formal loops II: A local Riemann-Roch theorem for determinantal gerbs, AScENS, t, p.40, 2007.

. Luo, . Zhenbin, and . Luo, Contou-Carre Áre symbol via iterated integrals and its reciprocity law, arXiv:1003-1431v1[math On the kernel and the image of the rigid analytic regulator in positive characteristic, 2009.

[. N. Parshin, Representations of Higher Adelic Groups and Arithmetic, Proceedings of the International Congress of Mathematicians 2010 (ICM 2010), pp.362-392, 2008.
DOI : 10.1142/9789814324359_0018

D. Osipov-x and . Zhu, A categorical proof of the Parshin reciprocity laws on algebraic surfaces, Algebra and Number Theory, pp.289-337, 2011.